# SDR USAABB02119

- Difficulty date: July 22, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Defective
- Location: 4l Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ATH THE 4L DOOR, THE GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE SLIDE ARMING LEVER IN THE ARMED POSITION.  MAINTENANCE REPLACED THE GIRT BAR.  (M)
